How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17770
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

my appitete Had few days of stomach upset relieved with pepcid

Resolved Question:

I've lost my appitete Had few days of stomach upset relieved with pepcid but still no appitete no nausea no vomiting I am 71 yrs old   Any ideas
Submitted: 7 years ago.
Category: Health
Expert:  Dr. Saha replied 7 years ago.
Hello,

After a stomach upset, loss of appetite can happen.

Take fruits, plenty of vegetables, liquid, yogurt etc.

No medicine will be required.

It will be restored automatically.

If it is persisting for a prolonged period, you should consult a gastroenterologist for investigations.

I hope this information will be helpful.

Please ask if you need any clarification.

Best wishes.
Dr. Saha and 2 other Health Specialists are ready to help you